# SDR GAIA00100

- Difficulty date: March 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK, DUE TO PREVIOUS SKIN REPAIR, FIVE HI-LOCKS SHOT INTO EDGE OF STRINGER 26R JUST FORWARD OF FRAME 1090 HAVE NO COLLARS.  REPAIRED IAW SRM 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
